Alert archive / Louisiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 280, NWS Jackson, MS

June 5, 20204 parishes in Louisiana; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Jun 5, 2020, 6:32 PM CDT for 4 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It was in force for 73 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2020, 6:32 PM CDT (23:32 UTC)
Expired
Jun 5, 2020, 7:45 PM CDT
In force
73 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, Richland Parish, LA, West Carroll Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 157 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 6:35 PM CDTTSTM WND DMGEudora, ARTREE DOWN ON A VEHICLE ON PROSPECT STREET.
Jun 5, 7:10 PM CDTTSTM WND DMG5 Ese Forest, LAA FEW TREES DOWN IN THE MONTICELLO COMMUNITY...REPORTED BY EAST CARROLL SO.
Jun 5, 7:10 PM CDTTSTM WND DMGOak Grove, LASCATTERED TREES AND POWER LINES DOWN ACROSS THE PARISH...REPORTED BY WEST CARROLL SO.
Jun 5, 7:35 PM CDTTSTM WND DMGRoss Van Ness, ARAWNING ON A CHURCH DAMAGED...REPORTED BY CHICOT SO.
Jun 5, 7:45 PM CDTTSTM WND DMGRayville, LAA FEW TREES AND POWER LINES DOWN...REPORTED BY RICHLAND SO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 2:49 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 960 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
960 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

166 
WUUS54 KJAN 052332
SVRJAN
ARC003-017-LAC035-067-083-123-060045-
/O.NEW.KJAN.SV.W.0280.200605T2332Z-200606T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
632 PM CDT Fri Jun 5 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southwestern Chicot County in southeastern Arkansas...
  Southeastern Ashley County in southeastern Arkansas...
  Central Morehouse Parish in northeastern Louisiana...
  Western East Carroll Parish in northeastern Louisiana...
  Northern Richland Parish in northeastern Louisiana...
  West Carroll Parish in northeastern Louisiana...

* Until 745 PM CDT.

* At 632 PM CDT, a severe thunderstorm was located 8 miles west of
  Gassoway, or 9 miles southwest of Eudora, moving southwest at 40
  mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Oak Grove around 645 PM CDT.
  Goodwill around 700 PM CDT.
  Holly Ridge around 730 PM CDT.
  Rayville and Start around 740 PM CDT.

Other locations impacted by this severe thunderstorm include
Collinston, Mer Rouge, Pioneer, Kilbourne, Forest, Bonita, Oak Ridge
and Epps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3252 9190 3256 9192 3270 9189 3314 9157
      3315 9122 3305 9113 3296 9120 3254 9136
      3253 9147 3241 9148 3246 9195
TIME...MOT...LOC 2332Z 030DEG 35KT 3302 9138 

HAIL...0.88IN
WIND...60MPH
 
$$

CME
3 follow-up statements
217 
WWUS54 KJAN 052354
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
654 PM CDT Fri Jun 5 2020

ARC003-017-060004-
/O.CAN.KJAN.SV.W.0280.000000T0000Z-200606T0045Z/
Chicot AR-Ashley AR-
654 PM CDT Fri Jun 5 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHICOT AND
SOUTHEASTERN ASHLEY COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Arkansas...and northeastern Louisiana.

LAT...LON 3252 9190 3256 9192 3270 9189 3301 9167
      3300 9128 3290 9124 3254 9136 3253 9147
      3249 9149 3246 9148 3241 9148 3246 9195
TIME...MOT...LOC 2354Z 020DEG 38KT 3285 9147 

$$

LAC035-067-083-123-060045-
/O.CON.KJAN.SV.W.0280.000000T0000Z-200606T0045Z/
Morehouse LA-East Carroll LA-Richland LA-West Carroll LA-
654 PM CDT Fri Jun 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL MOREHOUSE...WESTERN EAST CARROLL...NORTHERN RICHLAND AND
WEST CARROLL PARISHES...

At 654 PM CDT, a severe thunderstorm was located near Oak Grove, or
15 miles southeast of Wilmot, moving south at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Goodwill around 705 PM CDT.
  Darnell around 710 PM CDT.
  Warden around 725 PM CDT.
  Holly Ridge around 735 PM CDT.

Other locations impacted by this severe thunderstorm include
Collinston, Mer Rouge, Pioneer, Kilbourne, Forest, Bonita, Oak Ridge
and Epps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3252 9190 3256 9192 3270 9189 3301 9167
      3300 9128 3290 9124 3254 9136 3253 9147
      3249 9149 3246 9148 3241 9148 3246 9195
TIME...MOT...LOC 2354Z 020DEG 38KT 3285 9147 

HAIL...0.88IN
WIND...60MPH
 
$$

CME
023 
WWUS54 KJAN 060005
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
705 PM CDT Fri Jun 5 2020

LAC035-067-083-123-060045-
/O.CON.KJAN.SV.W.0280.000000T0000Z-200606T0045Z/
Morehouse LA-East Carroll LA-Richland LA-West Carroll LA-
705 PM CDT Fri Jun 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL MOREHOUSE...SOUTHWESTERN EAST CARROLL...NORTHERN RICHLAND
AND WEST CARROLL PARISHES...

At 705 PM CDT, a severe thunderstorm was located over Goodwill, or 20
miles west of Lake Providence, moving southwest at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Holly Ridge around 735 PM CDT.
  Rayville around 740 PM CDT.
  Start around 745 PM CDT.

Other locations impacted by this severe thunderstorm include Forest,
Collinston, Mer Rouge, Pioneer, Oak Ridge and Epps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3252 9190 3256 9192 3270 9189 3291 9172
      3282 9127 3254 9136 3253 9147 3249 9149
      3246 9148 3241 9148 3246 9195
TIME...MOT...LOC 0005Z 030DEG 35KT 3275 9154 

HAIL...0.88IN
WIND...60MPH
 
$$

CME
121 
WWUS54 KJAN 060031
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
731 PM CDT Fri Jun 5 2020

LAC035-060041-
/O.CAN.KJAN.SV.W.0280.000000T0000Z-200606T0045Z/
East Carroll LA-
731 PM CDT Fri Jun 5 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN EAST CARROLL
PARISH IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Louisiana.

LAT...LON 3252 9190 3256 9192 3270 9189 3277 9183
      3266 9159 3258 9144 3257 9143 3254 9144
      3253 9147 3249 9149 3246 9148 3241 9148
      3246 9195
TIME...MOT...LOC 0031Z 035DEG 29KT 3255 9165 

$$

LAC067-083-123-060045-
/O.CON.KJAN.SV.W.0280.000000T0000Z-200606T0045Z/
Morehouse LA-Richland LA-West Carroll LA-
731 PM CDT Fri Jun 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL MOREHOUSE...NORTHERN RICHLAND AND SOUTHWESTERN WEST
CARROLL PARISHES...

At 731 PM CDT, a severe thunderstorm was located near Holly Ridge, or
8 miles northeast of Rayville, moving southwest at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Holly Ridge around 740 PM CDT.
  Rayville and Start around 750 PM CDT.

Other locations impacted by this severe thunderstorm include
Collinston and Oak Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3252 9190 3256 9192 3270 9189 3277 9183
      3266 9159 3258 9144 3257 9143 3254 9144
      3253 9147 3249 9149 3246 9148 3241 9148
      3246 9195
TIME...MOT...LOC 0031Z 035DEG 29KT 3255 9165 

HAIL...0.88IN
WIND...60MPH
 
$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:52 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 5, 4:52 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
452 PM CDT Fri Jun 5 2020

.DISCUSSION...

Through tomorrow:

As of this afternoon, a severe MCS is pushing south along I-55 in
northern Mississippi. This line of severe storms will continue to
move south through northern and into central Mississippi. 18z JAN
sounding sampled 4600 J/kg of SBCAPE and 1100 J/kg of downdraft
CAPE, which will be supportive of damaging wind gusts of 60-70mph.
The ongoing slight risk in the HWO/graphics remains well placed and
no changes were needed. The MCS will weaken this evening as it
pushes south of I-20 with only a few showers and perhaps an isolated
storm lingering through the overnight hours.

By tomorrow, Tropical Storm Cristobal will continue to move north
across the Gulf of Mexico as upper ridging shifts east into the
Middle Mississippi River Valley. Associated cloud cover will begin
to increase across southeast Mississippi, but the majority of any
rainfall will remain offshore and south of the ArkLaMiss region
through the day tomorrow. A few isolated to scattered diurnally
driven showers and storms will be possible, but coverage is expected
to be lower compared to today. /TW/

Saturday night through next week: The primary focus will be on the
impacts of Tropical Storm Cristobal as we finish up the weekend
and go through early next week. Per latest information from NHC,
we expect "Cristobal" to officially make landfall late Sunday
over the eastern LA coast. Thereafter, the center of the decaying
system will track NNW through western portions of the forecast
area, with impactful wind/rainfall will spread across most of the
forecast area as we go from Sunday night through Tuesday.

The rainfall associated with this system has the chance to the
most significant impact for the ArkLaMiss region. Initially, the
bulk of rainfall is occurring on the north/east side of the track
as it moves through a weakness in the subtropical ridge over the
Gulf of Mexico, but as "Cristobal" approaches the LA coast and
then moves inland, it will begin to make a westward turn in
response to a ridge building to the north. Given greater ridge
influence, ascent and the heaviest rainfall should focus closer
to the center and the bulk of guidance shows the heaviest QPF
shifting to west of the I-55 corridor with time. An HWO graphic
shows the increasing rainfall/flooding threat, but it is also
worth noting that there has been a noticeable eastward shift in
the guidance and this may need to eventually be reflected in the
graphic. Otherwise, there will likely be a threat for brief
tornadoes and strong wind gusts, perhaps near TS strength Monday.

"Cristobal" is expected to get swept up in the westerlies mid week
with a strong upper level trough pushing a cold front through the
forecast area. While convective rainfall will accompany the
front, expect drier conditions to finish up the week behind it.
/EC/

&&

.AVIATION...
18Z TAF discussion:

Mainly VFR conditions will prevail through the TAF period at all
terminals. A cumulus field has developed across the region, but
ceilings will remain VFR. The main concern will be thunderstorms
this afternoon into the evening hours. At least VCTS will be
possible at all locations during the mid to late afternoon. In
addition, a line of storms is expected to move south from the
Memphis area into north and central Mississippi. These storms will
be more organized and will pose a threat for severe wind gusts of
50-60kts. This line is currently expected to stay mainly along and
east of I-55 with the greatest impacts at GLH/GWO. Will amend TAFs
as necessary once convective trends become more apparent. Brief
reductions in both visibility and ceiling can be expected with any
storms through the evening hours. Winds will be light to calm
overnight. /TW/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  89  72  88 /  60  24   6  27
Meridian      72  89  70  87 /  50  24   9  28
Vicksburg     74  91  74  90 /  61  22   4  23
Hattiesburg   72  88  71  83 /  30  24  23  60
Natchez       73  89  72  86 /  45  23   7  40
Greenville    75  92  74  93 /  61  18   2   9
Greenwood     74  92  73  93 /  59  20   3   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Jun 5, 9:20 AM CDT, 9 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
920 AM CDT Fri Jun 5 2020

ARZ074-075-LAZ007-008-MSZ018-019-025-034-061430-
Ashley-Chicot-Morehouse-West Carroll-Bolivar-Sunflower-Leflore-
Washington-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, north central Mississippi, and
northwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Today

Severe thunderstorms are possible this afternoon into this
evening. Some thunderstorms could produce damaging winds to
70 mph and quarter size hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ029-032-037-043-044-048-049-061430-
Webster-Choctaw-Attala-Madison MS-Leake-Hinds-Rankin-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of central
Mississippi, and north central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Today

Severe thunderstorms are possible this afternoon into this
evening. Some thunderstorms could produce damaging winds to
70 mph and quarter size hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

LAZ009-015-016-MSZ026>028-035-036-040>042-047-061430-
East Carroll-Richland-Madison LA-Grenada-Carroll-Montgomery-
Humphreys-Holmes-Issaquena-Sharkey-Yazoo-Warren-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Today

Severe thunderstorms are possible this afternoon into this
evening. Some thunderstorms could produce damaging winds to
70 mph and quarter size hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ030-031-033-038-039-045-046-050>052-054>065-061430-
Clay-Lowndes-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-Scott-
Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi, and
south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

Isolated severe thunderstorms are possible this afternoon into
this evening. Some thunderstorms could produce damaging wind
gusts of 60 mph, and hail to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

LAZ023>026-MSZ053-061430-
Franklin LA-Catahoula-Tensas-Concordia-Claiborne-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

Isolated severe thunderstorms are possible this afternoon into
this evening. Some thunderstorms could produce damaging wind
gusts of 60 mph, and hail to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ066-072>074-061430-
Jones-Marion-Lamar-Forrest-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

1

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Jun 5, 6:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     MACON                   33.11N 88.56W
06/05/2020                   NOXUBEE            MS   LAW ENFORCEMENT

            SCATTERED TREES DOWN AROUND THE
            COUNTY...REPORTED BY NOXUBEE SO.

&&

EC
Local storm report, Jun 5, 6:07 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
607 PM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     2 SSW COLUMBUS AFB      33.61N 88.47W
06/05/2020                   LOWNDES            MS   PUBLIC

            TREES AND LARGE LIMBS WERE BLOWN DOWN AT THE
            DEWAYNE HAYES CAMPGROUND. SOME TENTS WERE
            ALSO OVERTURNED AT THE CAMPGROUND. RELAYED
            VIA SOCIAL MEDIA.

&&

JC
Local storm report, Jun 5, 6:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     LOUISVILLE              33.13N 89.07W
06/05/2020                   WINSTON            MS   EMERGENCY MNGR

            A FEW TREES DOWN IN WINSTON
            COUNTY...REPORTED BY WINSTON EM.

&&

EC
Local storm report, Jun 5, 6:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     TERRY                   32.10N 90.29W
06/05/2020                   HINDS              MS   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN...REPORTED BY HINDS
            SO.

&&

EC
Local storm report, Jun 5, 6:20 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
620 PM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     2 SSW RICHLAND          32.21N 90.17W
06/05/2020                   RANKIN             MS   LAW ENFORCEMENT

            TREE DOWN ON HUMMINGBIRD LN.

&&

TW
Local storm report, Jun 5, 6:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     KOSCIUSKO               33.06N 89.59W
06/05/2020                   ATTALA             MS   LAW ENFORCEMENT

            WIDESPREAD TREES DOWN ACROSS THE
            COUNTY...REPORTED BY ATTALA SO.

&&

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:11 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison79 min
Jun 5, 5:55 PM CDTSpecial Weather StatementJANChicot20 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2020Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.